MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TEST,HCG,PREGNANCY,URINE,STRIP,25 MIU

MEDLINE INDUSTRIES, LP MEDLINE; TEST,HCG,PREGNANCY,URINE,STRIP,25 MIU
Catalog Number MPH11025HCG
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the pregnancy test produced a false negative that was confirmed with bloodwork.The customer did not report any patient impact related to the reported incident.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.The customer did not report any serious injury, medical intervention, or follow-up care required related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the pregnancy test produced a false negative that was confirmed with bloodwork.
 
Additional Manufacturer Narrative
Update to d1: brand name.Update to g4: 510(k).

Brand Name
MEDLINE
Common Device Name
TEST,HCG,PREGNANCY,URINE,STRIP,25 MIU
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key22877431
Report Number1417592-2025-00403
Device Sequence Number21429226
Product Code JHI
UDI-Device Identifier30884389191877
UDI-Public30884389191877
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K993203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2024
Device Catalogue NumberMPH11025HCG
Device Lot Number0000621064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown